# SDR DALA2017031502175

- Difficulty date: March 15, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 40,933 hours, 21,693 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 1A EMERGENCY LIGHT INOP, FOUND CONNECTOR TO ISLE LIGHT WITH PULLED WIRE. INSTALLED NEW.
